Tuesday, September 23, 2014
Friday, October 03, 2008 James Lamberth, Community Member, asks

Q: is Flomax a blood thinner

I took aleve and i had bleeding in my eyes

Answer This
Answers (1)
Casey McNulty, Health Guide
10/27/08 12:29pm

Hi James,

 

Thank you for your question. Flomax is not a blood thinner, though it does affect blood vessels. Flomax works by relaxing blood vessels so that blood can more easily flow through your veins and arteries. Bleeding in your eyes is a serious matter, and should be addressed by a professional. I hope that everything is okay now!

 

Best of luck,

Casey

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By James Lamberth, Community Member— Last Modified: 06/16/12, First Published: 10/03/08